# SDR QXEA0100307

- Difficulty date: March 2, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CORROSION ON BOTTOM OF LAV DRAIN TUB INSIDE AFT CARGO PIT.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9 AND SRM 53-01-01, PAGE 6, AND SRM 51-10-04, PAGE 7.
